MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00000441-197501000-00016

Медицинская библиотека · The American journal of the medical sciences · 1975

Relapse of staphylococcal endocarditis after clindamycin therapy.

Tuazon C U, Sheagren J N

СтатьяПеревод в очереди

Аннотация

A 25-year-old black female heroin addict presented with Staphylococcus aureus endocarditis. Because of a history of penicillin allergy, therapy was gegun with cephalothin (Keflin); lack of clinical response led to the use of clindamycin. Response was excellent. After six weeks of treatment she was discharged well, only to return six days later with recurrent endocarditis. The organism, confirmed by sensitivity and phage typing, was identifcal to that causing the inital episode. This patient illustrates the apparent failure of clindamycin to eradicate a deep-seated intravascular infection with a sensitive organism.

Для цитирования: Tuazon C U, Sheagren J N. Relapse of staphylococcal endocarditis after clindamycin therapy.. The American journal of the medical sciences. 1975. DOI: 10.1097/00000441-197501000-00016.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.